# SDR ABXA9700260

- Difficulty date: November 23, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N933AX
- Make and model: Doug DC-9-33F
- Aircraft serial: 47291
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Angle
- Part number: 4913567
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, THE RIGHT WING LOWER ATTACH OF OUTBOARD EXPANSION JOINT WAS FOUND CRACKED, NR AF-905.  THE ANGLE WAS REPLACED IAW DC-9 SRM.
